MAUDE Adverse Event Report: DATEX-OHMEDA, INC. AISYS; ANESTHESIA GAS MACHINE

DATEX-OHMEDA, INC. AISYS; ANESTHESIA GAS MACHINE
Model Number CS2 WITH ET CONTROL
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in insufficient agent delivery less that -20% of setting during a case.There was no patient injury.
 
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The valve block assembly was replaced to resolve the issue.Block a: no patient information provided to date after calls to end user 03/03/26 and 03/09/26.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.

Brand Name
AISYS
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key24558901
Report Number2112667-2026-01593
Device Sequence Number8933253
Product Code BSZ
UDI-Device Identifier00195278588128
UDI-Public(01)00195278588128(11)241212
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS2 WITH ET CONTROL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown